# SDR TWAA0013504

- Difficulty date: July 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR MEMBRANE HAD RUBBED THROUGH AT STA 200, BL 0 TO LBL 24 IN.  REPAIRED PER SRM 53-01, PAGE 9 FIG 2.
